# SDR 05FDEA00565

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION.   ITEM NR 20 OF LIST FUSELAGE DOUBLER LOWER LT SIDE AFT OF LT MLG DOOR OPENING.  FUSELAGE DOUBLER FOUND TO BE IN CONFORMANCE WITH AIRBUS DWG A538-12568 LOWER LT SIDE AFT OF LT MLG DOOR.
